Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 38, NWS Denver/Boulder, CO

May 28, 2015Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 28, 2015, 3:38 PM MDT for Lincoln County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 3:38 PM MDT (21:38 UTC)
Expired
May 28, 2015, 4:15 PM MDT
In force
37 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 88 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:18 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WUUS55 KBOU 282138
SVRBOU
COC073-282215-
/O.NEW.KBOU.SV.W.0038.150528T2138Z-150528T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
338 PM MDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 415 PM MDT

* AT 337 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF 
  BOYERO...OR 27 MILES SOUTHEAST OF LIMON...MOVING SOUTHEAST AT 15 
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BOYERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DENVER.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE 
WEATHER...INCLUDING LARGE HAIL...DESTRUCTIVE STRAIGHT LINE 
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN 
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3902 10348 3902 10317 3877 10317 3877 10348
TIME...MOT...LOC 2137Z 327DEG 17KT 3894 10339 

HAIL...1.50IN
WIND...60MPH

$$

COOPER
2 follow-up statements
325 
WWUS55 KBOU 282202
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
402 PM MDT THU MAY 28 2015

COC073-282215-
/O.CON.KBOU.SV.W.0038.000000T0000Z-150528T2215Z/
LINCOLN CO-
402 PM MDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL LINCOLN COUNTY...

AT 402 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOYERO...OR 27
MILES SOUTH OF FLAGLER...MOVING SOUTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOYERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3902 10348 3902 10317 3883 10317 3883 10348
TIME...MOT...LOC 2202Z 325DEG 39KT 3893 10325 

HAIL...1.00IN
WIND...60MPH

$$

COOPER
217 
WWUS55 KBOU 282211
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
411 PM MDT THU MAY 28 2015

COC073-282220-
/O.EXP.KBOU.SV.W.0038.000000T0000Z-150528T2215Z/
LINCOLN CO-
411 PM MDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 415 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3902 10348 3902 10317 3883 10317 3883 10348
TIME...MOT...LOC 2208Z 327DEG 17KT 3893 10325 

$$

COOPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:34 PM MDT, 4 minutes earlier.

Area forecast discussion, May 28, 3:34 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
334 PM MDT THU MAY 28 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 252 PM MDT THU MAY 28 2015

THERE IS PRETTY GOOD CONVECTION GOING OVER THE PLAINS RIGHT NOW.
HAIL OVER AN INCH HAS BEEN REPORTED WITH SOME OF THE CELLS. THERE
ARE BOUNDARIES ALL OVER THE PLACE. THE WATER VAPOR PICTURES ARE
SHOWING ANOTHER DECENT BATCH OF CONVECTION UPSTREAM IN EASTERN
UTAH AND WESTERN COLORADO...AGAIN ASSOCIATED WITH THE APPROACHING
TROUGH AXIS. MODELS SHOW THE WEAK UPPER TROUGH AXIS TO PUSH ACROSS
THE CWA THIS EVENING AND TONIGHT. BY FRIDAY AFTERNOON...A WEAK
UPPER RIDGE IS MOVING ACROSS COLORADO. THE FLOW ALOFT IS PRETTY
WEAK TONIGHT AND WEAK NORTHERLY ON FRIDAY. MODELS HAVE A TAD OF
WEAK UPWARD QG VERTICAL VELOCITY FOR THE NORTHEAST QUARTER OF THE
CWA TONIGHT INTO FRIDAY MORNING...THEN ALL DOWNWARD FOR ALL THE
CWA FOR THE FIRST TWO PERIODS. THE BOUNDARY LAYER FLOW IS MAINLY
NORTH AND NORTHEASTERLY TONIGHT AND FRIDAY FOR MUCH OF THE CWA.
CONCERNING MOISTURE...THERE IS A LOT TONIGHT AND FRIDAY. THE DEW
POINTS ARE IN THE MID 40S TO MID 50S F THIS EVENING...THEN MOSTLY
THE 40S F OVERNIGHT AND FRIDAY. THERE IS SOME CAPE AROUND THIS
EVENING...MOSTLY OVER THE EASTERN HALF OF THE CWA. VALUES ARE OVER
1000 J/KG OVER THE FAR EASTERN BORDER AREAS. THERE IS CAPE FOR
ALL THE CWA ON FRIDAY...BUT NOTHING OVER 1000 J/KG. IT WILL LIKELY
NOT GET VERY WARM ON FRIDAY WITH ALL THE CLOUDINESS EXPECTED.
THERE IS SOME MEASURABLE PRECIPITATION OVER ALL THE CWA MOST OF
TONIGHT AND FRIDAY TOO. THE GREATEST AMOUNTS ARE PROGGED THIS
EVENING OVER THE EASTERN CWA. WILL KEEP POPS GOING OVERNIGHT...BUT
LOW AFTER 06Z. BY LATE MORNING FRIDAY WILL GO WITH "LIKELY"S FOR
MUCH OF THE CWA. FOR TEMPERATURES...FRIDAY'S HIGHS LOOK TO BE 3-7
C COOLER THAN TODAY'S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 252 PM MDT THU MAY 28 2015

TROUGH WILL MOVE EAST OF COLORADO FRIDAY NIGHT. SOME DISAGREEMENT
ABOUT HOW FAST THE CLEARING/DRYING WILL COME. NAM CONTINUES TO BE
FASTER SUGGESTING LOTS OF CLEARING EARLY MONDAY MORNING...WHILE
THE OPERATIONAL GFS REMAINS SLOWEST/WETTEST AND STILL HAS
SIGNIFICANT RAIN IN THE FOOTHILLS FRIDAY EVENING. WILL STICK WITH
THE IDEA OF A COMPROMISE SHADED TOWARD THE DRIER SOLUTIONS...I
LEFT THE EVENING POPS AS THEY WERE BUT SPED UP THE DEPARTURE OF
THE WEATHER BY A FEW HOURS. THIS HAS ONLY MINIMAL POPS ON THE
SOUTHERN BORDER AND IN THE MOUNTAINS EARLY SATURDAY MORNING. AFTER
THAT IT WILL BE WARMING AND DRYING ALOFT AND SHOULD BE TOO STABLE
FOR MUCH AFTERNOON CONVECTION...THOUGH I DID LEAVE SOME LOW
AFTERNOON POPS IN THE MOUNTAINS. MODELS HAVE TRENDED WARMER FOR
SATURDAY WHICH FITS THE SLIGHTLY EARLIER TIMING AND MORE SUNSHINE.

FOR SUNDAY THROUGH TUESDAY A WARM DRY RIDGE WILL MOVE OVER. THERE
HAS BEEN A TREND TOWARD WARMER TEMPERATURES WHICH LOOKS ALRIGHT
THOUGH I DID HOLD BACK A FEW DEGREES DUE TO THE MOIST GROUND.
WE WILL BE NEAR 80 ON SUNDAY WHICH COULD BE THE FIRST 80 IN
MAY...THEN LOW TO MID 80S FOR MONDAY AND TUESDAY LOOK GOOD. MODELS
HAVE FLIPPED FOR THE MID TO LATE WEEK TROUGH...BUT THE CONSENSUS
IS THE SAME. SOME MODELS SHOW A WEAK LEAD TROUGH MOVING THROUGH
ABOUT WEDNESDAY WHICH WOULD BRING A LITTLE COOLING AND PERHAPS A
BIT MORE LOW LEVEL MOISTURE FOR SOME INCREASE IN THUNDERSTORM
ACTIVITY. OTHERS LACK THIS AND WOULD HAVE LITTLE CHANGE THROUGH
THE END OF THE WEEK. MAIN FEATURE IS THE UPSTREAM TROUGH WHICH
WILL KEEP A WARM AND MAINLY DRY SOUTHWEST FLOW ALOFT OVER US.
CONSENSUS FORECAST IS FINE WHICH SHOWS A LITTLE COOLING AND SLIGHT
INCREASE IN POPS STARTING WEDNESDAY...BUT PROBABLY NOT A BIG
CHANGE.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 252 PM MDT THU MAY 28 2015

DIA MAY NOT HAVE NORMAL DRAINAGE WINDS BY LATE EVENING TONIGHT
...OR MAYBE JUST A WEAK VERSION OF THEM. NORTH-NORTHEASTERLIES
ARE PROGGED ON FRIDAY. THERE MAY NOT BE ANY CEILING ISSUES THIS
EVENING OR OVERNIGHT...BUT THEY COULD GET DOWN TO BKN040 FROM LATE
FRIDAY MORNING THROUGH THE REST OF THE DAY.

&&

.HYDROLOGY...
ISSUED AT 252 PM MDT THU MAY 28 2015

SOME OF TODAYS THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN...BUT
ANY FLOODING SHOULD BE LOCALIZED. MORE WIDESPREAD RAINFALL IS
EXPECTED FRIDAY...BUT AGAIN IT SHOULD MAINLY BE LIGHT WITH A LOW
RISK OF LOCALIZED FLOODING AND LITTLE EFFECT ON THE LARGER
RIVERS. THE CACHE LA POUDRE RIVER IN GREELEY WILL REMAIN NEAR
FLOOD STAGE THIS WEEKEND...WHILE THE SOUTH PLATTE DOWNSTREAM WILL
BE SLOWLY FALLING.

BY EARLY NEXT WEEK WARM TEMPERATURES WILL LEAD TO INCREASING
SNOWMELT...LEADING TO HIGH FLOWS ON RIVERS AND STREAMS IN THE
MOUNTAINS. THIS WATER WILL PROGRESS DOWNSTREAM DURING THE NEXT
WEEK SO HIGH FLOWS WILL CONTINUE ON THE SOUTH PLATTE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RJK
LONG TERM...GIMMESTAD
AVIATION...RJK
HYDROLOGY...GIMMESTAD/RJK
Hazardous weather outlook, May 28, 11:22 AM MDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1122 AM MDT THU MAY 28 2015

COZ030>051-291730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1122 AM MDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEATHER DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON
ALLOWING FOR ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. A
FEW OF THE STORMS OVER THE FAR EASTERN PLAINS MAY BECOME SEVERE
WITH LARGE HAIL AND GUSTY WINDS. THE STORMS WILL BE RATHER FAST
MOVING HOWEVER A FEW SPOTS COULD STILL RECEIVE UP TO AN INCH OF
RAIN IN 30 MINUTES. OVER THE HIGHER TERRAIN AND ALONG THE URBAN
CORRIDOR THE STORMS MAY PRODUCE SMALL HAIL...GUSTY WINDS AND BRIEF
MODERATE TO HEAVY RAIN.

FOR TONIGHT THE STORMS SHOULD GRADUALLY END OVER THE PLAINS BY
EARLY EVENING HOWEVER SCATTERED SHOWERS AND A FEW THUNDERSTORMS
WILL LINGER IN THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE THROUGH EARLY FRIDAY MORNING PRODUCING
UPSLOPE FLOW AND A CHANCE FOR MORE WIDESPREAD RAIN THROUGH THE DAY
INTO EARLY FRIDAY EVENING. RAINFALL AMOUNTS WILL BE IN THE
QUARTER TO HALF INCH RANGE. THE HIGHER MOUNTAINS ABOVE 10
THOUSAND FEET WILL SEE SEVERAL INCHES OF WET SNOW.

SATURDAY THROUGH TUESDAY WILL BE WARMER WITH ONLY A SLIGHT CHANCE
OF AFTERNOON AND EVENING THUNDERSTORMS. THERE MAY BE A TREND
TOWARD COOLER WEATHER WITH MORE STORMS LATER NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MIGHT BE NEEDED THIS AFTERNOON FOR
THUNDERSTORMS THAT DEVELOP OVER THE FAR EASTERN PLAINS.

RJK/GIMMESTAD

In the hours before

Special weather statement, May 28, 1:48 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
148 PM MDT THU MAY 28 2015

COZ042-048-282045-
LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
148 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WELD AND LOGAN COUNTIES
UNTIL 245 PM MDT...

AT 147 PM MDT...AMATEUR RADIO OPERATORS REPORTED A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF PAWNEE PASS...OR 10 MILES WEST OF
STERLING...MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. EXTENSIVE HAIL WAS REPORTEDLY COVERING HIGHWAY 71.

LOCATIONS IMPACTED INCLUDE...
STERLING...FLEMING...ILIFF...PEETZ...CROOK...ATWOOD...NORTH STERLING
RESERVOIR...PADRONI...PROCTOR...ST PETERSBURG...TWIN BUTTES...PAWNEE
PASS...WILLARD...LOGAN CORNERS AND STONEHAM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN COLORADO.

LAT...LON 4053 10267 4052 10383 4071 10378 4100 10316
      4100 10265
TIME...MOT...LOC 1947Z 240DEG 49KT 4067 10342

COOPER
Local storm report, May 28, 2:24 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 6:29 PM MDTSpecial Weather StatementBOUDenver46 min
May 28, 1:48 PM MDTSpecial Weather StatementBOULogan57 min
May 28, 2:00 PM MDTSevere Thunderstorm WarningBOULogan45 min
May 28, 2:04 PM MDTSevere Thunderstorm WarningBOULincoln31 min
May 28, 2:14 PM MDTSevere Thunderstorm WarningBOUElbert31 min
May 28, 2:29 PM MDTAreal Flood AdvisoryBOUElbert3 hr
May 28, 2:42 PM MDTSevere Thunderstorm WarningBOUElbert37 min
May 28, 2:44 PM MDTSevere Thunderstorm WarningBOULogan46 min
May 28, 3:07 PM MDTSevere Thunderstorm WarningBOULincoln14 min
May 28, 3:15 PM MDTSevere Thunderstorm WarningBOUWashington45 min
May 28, 3:28 PM MDTSevere Thunderstorm WarningBOULogan, Washington32 min
May 28, 5:27 PM MDTSpecial Weather StatementBOUBroomfield48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.